# SDR QXEA2022081500270

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 34,632 hours, 36,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: DC50353106
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED EXIT SIGN BY TYPE II/III DOOR IS MISSING. REMOVED FROM SERVICE. INSTALLED NEW FROM STOCK EMERGENCY LIGHT COVER ON TYPE II/III DOOR. A/C OK FOR SERVICE.
